# SDR F3LA200200220

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED LT WING NR 1 SLAT LOWER SKIN CRACKED AT LAST ROW OF RIVETS I/B OF CENTER AUX TRACK.  FABRICATED AND INSTALLED REPAIR PER SRM 57-43-01.
